logo

SCIENCE CHINA Information Sciences, Volume 64 , Issue 1 : 119206(2021) https://doi.org/10.1007/s11432-019-2826-3

Stochastic maximum principle for optimal control problems involving delayed systems

More info
  • ReceivedNov 17, 2019
  • AcceptedFeb 6, 2020
  • PublishedNov 24, 2020

Abstract

There is no abstract available for this article.


Acknowledgment

This work was supported by the Fostering Project of Dominant Discipline and Talent Team of Shandong Province Higher Education Institutions (Grant No. 1716009), the Special Funds of Taishan Scholar Project (Grant No. tsqn20161041), and the Colleges and Universities Youth Innovation Technology Program of Shandong Province (Grant No. 2019KJI011).


Supplement

Appendixes A–D.


References

[1] Agram N, Haadem S, ?ksendal B. A Maximum Principle for Infinite Horizon Delay Equations. SIAM J Math Anal, 2013, 45: 2499-2522 CrossRef Google Scholar

[2] Øksendal B, Sulem A. A maximum principle for optimal control of stochastic systems with delay, with applications to finance. In: Optimal Control and Partial Differential Equations---Innovations and Applications. Amsterdam: IOS Press, 2000. 64--79. Google Scholar

[3] Shen Y, Meng Q, Shi P. Maximum principle for mean-field jump-diffusion stochastic delay differential equations and its application to finance. Automatica, 2014, 50: 1565-1579 CrossRef Google Scholar

[4] Chen L, Wu Z. Maximum principle for the stochastic optimal control problem with delay and application. Automatica, 2010, 46: 1074-1080 CrossRef Google Scholar

[5] Huang J, Shi J. Maximum principle for optimal control of fully coupled forward-backward stochastic differential delayed equations. ESAIM-COCV, 2012, 18: 1073-1096 CrossRef Google Scholar

[6] Meng Q, Shen Y. Optimal control of mean-field jump-diffusion systems with delay: A stochastic maximum principle approach. J Comput Appl Math, 2015, 279: 13-30 CrossRef Google Scholar

[7] ?ksendal B, Sulem A, Zhang T. Optimal control of stochastic delay equations and time-advanced backward stochastic differential equations. Adv Appl Probability, 2011, 43: 572-596 CrossRef Google Scholar

[8] Peng S, Yang Z. Anticipated backward stochastic differential equations. Ann Probab, 2009, 37: 877-902 CrossRef Google Scholar